MathSciNet Relay Station
MathSciNet bibliographic data
MR1020992 (91e:22018) 22E45 (32L25 32M15 58G05)
Mantini, Lisa A. An $L\sp 2$-cohomology construction of unitary highest weight modules for ${\rm U}(p,q)$. Trans. Amer. Math. Soc. 323 (1991), no. 2, 583–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement